# SDR ASOA2015081113665

- Difficulty date: August 11, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 34,977 hours, 31,718 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 333 IS CORRODED BETWEEN STRINGERS 26 AND 27L.  REMOVED CORROSION DAMAGE FROM FS 333 BETWEEN STR 26L AND 26R FWD AND ADT SIDE IAW SRM 51-21-06.  BLENDED AREA ARE OUT OF ALLOWABLE LIMITS IAW SRM 53-21-15.   RECEIVED AND COMPLIED WITH EA 32-2015-332, REV A , AND ECTC EA 32-2015-332.
